Affordable Access

Publisher Website

Clique covers and coloring problems of graphs

Authors
Journal
Journal of Combinatorial Theory Series B
0095-8956
Publisher
Elsevier
Publication Date
Volume
46
Issue
3
Identifiers
DOI: 10.1016/0095-8956(89)90053-1
Disciplines
  • Mathematics

Abstract

Abstract Theorems of Vizing and Shannon establish upper bounds for the chromatic index of a graph. Using clique covers these theorems can be turned into statements on the chromatic number of a graph. We investigate covering and coloring problems suggested by these versions of the theorems.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Clique-coloring UE and UEH graphs

on Electronic Notes in Discrete M... Jan 01, 2008
More articles like this..